# SDR ARWA0010502

- Difficulty date: May 14, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N30UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45888
- Aircraft time: 59,055 hours, 50,275 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 57740355508
- Part serial: 063
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RIGHT GEAR UNSAFE LIGHT ILLUMINATED AND DOOR NOT LATCHED LIGHT ILLUMINATED.  RECYCLED GEAR, NO HELP.  RETURNED TO SAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RIGHT MAIN LANDING GEAR ACTUATING CYLINDER PER J/C 6209 SYSTEM OPERATIONAL CHECK NORMAL.  NO LEAKS NOTED.
